RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 139–143 (Mi mz928)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Asymptotics of the eigenvalues of an indefinite Sturm–Liouville problem

A. V. D'yachenko

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm928

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 120–124

Bibliographic databases:

Received: 26.01.1999

Citation: A. V. D'yachenko, “Asymptotics of the eigenvalues of an indefinite Sturm–Liouville problem”, Mat. Zametki, 68:1 (2000), 139–143; Math. Notes, 68:1 (2000), 120–124

Citation in format AMSBIB
\Bibitem{Dya00}
\by A.~V.~D'yachenko
\paper Asymptotics of the eigenvalues of an indefinite Sturm--Liouville problem
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 139--143
\mathnet{http://mi.mathnet.ru/mz928}
\crossref{https://doi.org/10.4213/mzm928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818968}
\zmath{https://zbmath.org/?q=an:0980.34020}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 120--124
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400015}


Linking options:
  • http://mi.mathnet.ru/eng/mz928
  • https://doi.org/10.4213/mzm928
  • http://mi.mathnet.ru/eng/mz/v68/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Tumanov, “Asymptotic formulae for the real eigenvalues of the Sturm–Liouville problem with two turning points”, Izv. Math., 65:5 (2001), 1003–1016  mathnet  crossref  crossref  mathscinet  zmath
    2. Akbarfam, AJ, “The infinite product representation of solutions of indefinite Sturm-Liouville problems with two turning points”, Arabian Journal For Science and Engineering, 31:1A (2006), 69  mathscinet  isi
    3. Marasi, HR, “On the canonical solution of indefinite problem with m turning points of even order”, Journal of Mathematical Analysis and Applications, 332:2 (2007), 1071  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Saei F.D., Akbarfam A.J., “Higher-Order Asymptotic Formula for the Eigenvalues of Sturm-Liouville Problem with N Turning Points”, J. Math. Anal. Appl., 371:1 (2010), 1–15  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Marasi H.R., “Asymptotic Form and Infinite Product Representation of Solution of a Second Order Initial Value Problem with a Complex Parameter and a Finite Number of Turning Points”, J. Contemp. Math. Anal.-Armen. Aca., 46:4 (2011), 212–226  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:101
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020